×

zbMATH — the first resource for mathematics

Multi-valued variational inequalities with \(K\)-pseudomonotone operators. (English) Zbl 0812.47055
Summary: We first employ the 1961 celebrated Fan lemma to derive a very general existence result for multi-valued variational inequalities involving multi-valued \(K\)-pseudomonotone operators. It will be seen that this result improves and unifies existence results of variational inequalities for monotone operators. Next, we establish some uniqueness results for multi-valued variational inequalities by introducing the concepts of strict, \(\alpha\), and strong \(K\)-pseudomonotonicity of multi-valued operators, respectively. These uniqueness results appear to be new even if the underlying space is finite-dimensional.

MSC:
47H05 Monotone operators and generalizations
49J40 Variational inequalities
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Browder, F. E., andHess, P.,Nonlinear Mappings of Monotone Type in Banach Spaces, Journal of Functional Analysis, Vol. 11, pp. 251–294, 1972. · Zbl 0249.47044
[2] Kravvaritis, D.,Nonlinear Equations and Inequalities in Banach Spaces, Journal of Mathematical Analysis and Applications, Vol. 67, pp. 205–214, 1979. · Zbl 0404.47033
[3] Shih, M. H., andTan, K. K.,Browder-Hartman-Stampacchia Variational Inequalities for Multi-Valued Monotone Operators, Journal of Mathematical Analysis and Applications, Vol. 134, pp. 431–440, 1988. · Zbl 0671.47043
[4] Browder, F. E.,Nonlinear Monotone Operators and Convex Sets in Banach Spaces, Bulletin of the American Mathematical Society, Vol. 17, pp. 780–785, 1965. · Zbl 0138.39902
[5] Hartman, G. J., andStampacchia, G.,On Some Nonlinear Elliptic Differential Functional Equations, Acta Mathematica, Vol. 115, pp. 271–310, 1966. · Zbl 0142.38102
[6] Fan, K.,A Generalization of Tychonoff’s Fixed-Point Theorem, Mathematische Annalen, Vol. 142, pp. 305–310, 1961. · Zbl 0093.36701
[7] Knaster, B., Kurotowski, C., andMazukiewicz, S.,Ein Beweis des Fixpunktsatzes für n-Dimensionale Simplexe, Fundamenta Mathematicae, Vol. 14, pp. 132–137, 1929. · JFM 55.0972.01
[8] Cottle, R. W., andYao, J. C.,Pseudo-Monotone Complementarity Problems in Hilbert Space, Journal of Optimization Theory and Applications, Vol. 75, pp. 281–295, 1992. · Zbl 0795.90071
[9] Saigal, R.,Extension of the Generalized Complementarity Problem, Mathematics of Operations Research, Vol. 1, pp. 260–266, 1976. · Zbl 0363.90091
[10] Karamardian, S.,Complementarity Problems over Cones with Monotone and Pseudomonotone Maps, Journal of Optimization Theory and Applications, Vol. 18, pp. 445–454, 1976. · Zbl 0304.49026
[11] Kneser, H.,Sur un Théorème Fondamantal de la Théorie des Jeux, Comptes Rendus de L’Académie des Sciences de Paris, Vol. 234, pp. 2418–2429, 1952. · Zbl 0046.12201
[12] Karamardian, S., andSchaible, S.,Seven Kinds of Monotone Maps, Journal of Optimization Theory and Applications, Vol. 66, pp. 37–46, 1990. · Zbl 0679.90055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.